# SDR AC2A081585

- Difficulty date: December 3, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 5,188 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 230063301101
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST DUCT ASSY IS CRACKED. REPLACED EXHAUST DUCT ASSY.
